On the k-closure of finite linear groups

Siemons, Johannes and Key, Jennifer D. (1987) On the k-closure of finite linear groups. Boll. Un. Mat. Ital. B (7), 1 (1). pp. 31-55.

[img] PDF (on_the_kclosure_of_finite_linear_groups_1987.pdf)
Download (1MB)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 19 Aug 2020 23:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/21058
DOI:

Actions (login required)

View Item View Item